奈良先端科学技術大学院大学附属図書館

ヘルプ English
ログイン 終了

検索結果詳細 : 雑誌

Journal of computational and applied mathematics 目次あり PDF

Antwerp : Koninklijke Vlaamse Ingenieursvereniging

この資料の関連情報

:
所在 請求記号 所蔵年 所蔵巻号 受入継続
1 電子化情報 1995-1998 57-100  
2 書庫 1992-1998 39-100  
3 電子ジャーナル Science Direct -2007  

Vol.100 No.2 1998年12月21日

Vol.99 No.1-Vol.99 No.2 1998年11月16日

所在 請求記号 資料ID 受入日 製本状態 状況 予約人数
1 電子化情報 4002499 1999/01/13 0
PDF Preface / Duran A.J p.1
PDF Semiorthogonal functions and orthogonal polynomials on the unit circle / Alfaro M., Cantero M.J., Moral L. p.3-14
PDF Linearization and connection coefficients for hypergeometric-type polynomials / Artes P.L., Dehesa J.S., Martinez-Finkelshtein A., Sanchez-Ruiz J. p.15-26
PDF On the square integrability of the q-Hermite functions / Atakishiyeva M.K., Atakishiyev N.M., Villegas-Blas C. p.27-35
PDF Second order difference equations for certain families of 'discrete' polynomials / Alvarez-Nodarse R. p.37-45
PDF Convergence rate of Pade-type approximants for Stieltjes functions / Hernandez M.B., Rodriguez F.C., Guadalupe J.J., Lagomasino G.L. p.47-53
PDF Decomposition of Laguerre polynomials with respect to the cyclic group of order n / Cheikh Y.B. p.55-66
PDF On some indeterminate moment problems for measures on a geometric progression / Berg C. p.67-75
PDF Strong asymptotics for Laguerre polynomials with varying weights / Bosbach C., Gawronski W. p.77-89
PDF Strong asymptotics of orthogonal polynomials with varying measures and Hermite-Pade approximants / Ysern B.d.l.C., Lagomasino G.L. p.91-103
PDF Some applications of the Hermite matrix polynomials series expansions / Defez E., Jodar L. p.105-117
PDF On orthogonal polynomials for certain nondefinite linear functionals / Ehrich S. p.119-128
PDF Marcinkiewicz inequalities based on Stieltjes zeros / Ehrich S., Mastroianni G. p.129-141
PDF Laguerre-Freud equations for the recurrence coefficients of Dω semi-classical orthogonal polynomials of class one / Foupouagnigni M., Hounkonnou M.N., Ronveaux A. p.143-154
PDF Pade-type approximants and errors of Pade approximants / Gilewicz J., Pindor M. p.155-165
PDF Unified treatment of Gautschi-Kershaw type inequalities for the gamma function / Giordano C., Laforgia A., Pecaric J. p.167-175
PDF Connection problems for polynomial solutions of nonhomogeneous differential and difference equations / Godoy E., Ronveaux A., Zarzo A., Area I. p.177-187
PDF Variations on a theme of Heine and Stieltjes: an electrostatic interpretation of the zeros of certain polynomials / Grunbaum F.A. p.189-194
PDF Piecewise rational approximation to continuous functions with characteristic singularities / Illan J. p.195-203
PDF On the hypergeometric matrix function / Jodar L., Cortes J.C. p.205-217
PDF Mean convergence of Hermite-Fejer and Hermite interpolation for Freud weights / Jung H.S., Kwon K.H. p.219-238
PDF Partial differential equations having orthogonal polynomial solutions / Kim Y.J., Kwon K.H., Lee J.K. p.239-253
PDF Zero distributions for discrete orthogonal polynomials / Kuijlaars A.B.J., Rakhmanov E.A. p.255-274
PDF Recurrence relations for the connection coefficients of orthogonal polynomials of a discrete variable on the lattice x(s) = q2s / Lewanowicz S. p.275-286
PDF On the rate of convergence of the laws of Markov chains associated with orthogonal polynomials / Lindlbauer M. p.287-297
PDF Some Muntz orthogonal systems / Milovanovic G.V., Dankovic B., Rancic S.L. p.299-310
PDF Nevanlinna matrices for the strong Stieltjes moment problem / Njastad O. p.311-318
PDF Comparison of inequalities for the minimax series via Tchebychev polynomials / Acosta F.P., Picazo J.M.A. p.319-325
PDF Transverse limits in the Askey tableau / Ronveaux A., Zarzo A., Area I., Godoy E. p.327-335
PDF Biorthogonal polynomials associated with reflection groups and a formula of Macdonald / Rosler M., Voit M. p.337-351
PDF Generalized wavelet packet associated with Laguerre functions / Sifi M. p.353-364
PDF Levy-Sheffer and IID-Sheffer polynomials with applications to stochastic integrals / Schoutens W. p.365-372
PDF Orthogonal polynomials with respect to varying weights / Totik V. p.373-385
PDF Analysis of random walks using orthogonal polynomials / Coolen-Schrijner P., van Doorn E.A. p.387-399
PDF Some properties of the Sobolev-Laguerre polynomials / Wimp J., Kiesel H. p.401-412
PDF A structure theorem for reproducing kernel Pontryagin spaces / Alpay D. p.413-422
PDF Multiple orthogonal polynomials / Aptekarev A.I. p.423-447
PDF Identities of nonterminating series by Zeilberger's algorithm / Koornwinder T.H. p.449-461
PDF A characterization of smoothness for Freud weights / Damelin S.B. p.463-473
PDF Bounds for orthogonal polynomials for exponential weights / Levin A.L., Lubinsky D.S. p.475-490
PDF Asymptotic properties of Sobolev orthogonal polynomials / Martinez-Finkelshtein A. p.491-510
PDF Spurious poles in Pade approximation / Stahl H. p.511-527
PDF An upper bound for the Laguerre polynomials / Lewandowski Z., Szynal J. p.529-533
PDF Author Index Volume 99 (1998) p.535-536

[製本済] 99-100 1998

所在 請求記号 資料ID 受入日 製本状態 状況 予約人数
1 書庫 2015014 2006/10/19 製本 0

製本の内容

Vol.98 No.2 1998年10月19日

創刊・終刊 : Vol. 1, no. 1 (Mar. 1975)-
形態 : v. : ill. ; 29 cm
注記 :

Place of publication varies: Amsterdam

Publisher varies: North-Holland

Frequency: Monthly; 15 times a year

標題言語 : (eng)
本文言語 : (eng)
ISSN : 03770427
NCID : AA00696002
番号 :

CODEN : JCAMDI

LCCN : 75646439

ULPN : 0J0842X